Posted by CherC68 on July 24, 2003, at 20:05:50
In reply to Re: Anyone had success on Effexor XR? , posted by Niniveh on July 24, 2003, at 19:07:52
Even though you are at the lowest dosage 37.5 - I would actually wean off slowly.
Staying at the 37.5 for a while and then divide the capsule in half to 18.75. I know that in the posts a week or so ago there were different instructions from different posters on how to do it.
There are many posters on here who actually divided up the granuals by 1/2's and 1/3'rds and took them using apple sauce.
Some people started Effexor by dividing the 37.5's to 18.75 and went up like that gradually and that's how many weaned themselves off of it.
I only was on 37.5 for 6 days, and I had some withdrawal symptoms that I didn't like, one of them being rage inside myself, the brain zaps, etc., but EVERYONE is different.
I've heard of people going cold turkey from 150 mgs. with no side effects and then there was me 6 days on 37.5 and tortured for 4 days after I quit the Effexor.
I think Zinya did it the best way - she went extremely slow and I think she described it as a turtle pace and she did have some SE's but they weren't as drastic as some others.
Also, have you told your doctor that you were going to be stopping? Maybe he/she can help you and give you some advise also.
Good Luck to you and keep us posted, I'm sure your experience will help a lot of others.